English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Super-A-polynomial for knots and BPS states

MPS-Authors
/persons/resource/persons235274

Fuji,  Hiroyuki
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235377

Gukov,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236279

Sulkowski,  Piotr
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Gukov_super-A_2013.pdf
(Any fulltext), 478KB

Gukov_super-A_oa_2013.pdf
(Any fulltext), 521KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fuji, H., Gukov, S., & Sulkowski, P. (2013). Super-A-polynomial for knots and BPS states. Nuclear Physics B, 867(2), 506-546. doi:10.1016/j.nuclphysb.2012.10.005.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C1B-0
Abstract
There is no abstract available